# SDR FDEA201205231960

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 87,189 hours, 28,948 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: AMC7114403
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT RUDDER, FWD RT SIDE HAS AREA OF SURFACE CORROSION.  REPAIRED LWR AFT RUDDER ON RT SIDE IAW SRM 55-10-00 AND EA 8-5540-157335.
